default search action
"Hamiltonian cycles and paths with a prescribed set of edges in hypercubes ..."
Rostislav Caha, Václav Koubek (2006)
- Rostislav Caha, Václav Koubek:
Hamiltonian cycles and paths with a prescribed set of edges in hypercubes and dense sets. J. Graph Theory 51(2): 137-169 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.